Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The k-Extensions of some New Mahonian Statistics
Author: Clarke, Robert John
Steingrimsson, Einar
Zeng, Jiang
Citation: European Journal of Combinatorics, 1997; 18(2):143-154
Issue Date: 1997
ISSN: 0195-6698
Statement of
Robert J. Clarke, Einar Steingrımsson, Jiang Zeng
Rights: © 1997 Academic Press. All rights reserved.
DOI: 10.1006/eujc.1996.0088
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.